Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 530457, 9 pages
http://dx.doi.org/10.1155/2013/530457
Research Article

Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals

School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China

Received 5 August 2013; Accepted 12 November 2013

Academic Editor: Shengqiang Liu

Copyright © 2013 Haidong Liu and Cuiqin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haidong Liu and Cuiqin Ma, “Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals,” Abstract and Applied Analysis, vol. 2013, Article ID 530457, 9 pages, 2013. doi:10.1155/2013/530457